Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 138, Number 4, 1 May 2017

Finite Size Effects for Spacing Distributions in Random Matrix Theory: Circular Ensembles and Riemann Zeros
pp. 401-437(37)
Authors: Bornemann, Folkmar; Forrester, Peter J.; Mays, Anthony

Favourites:
ADD

Nematic Equilibria on a Two‐Dimensional Annulus
pp. 438-466(29)
Authors: Lewis, A. H.; Aarts, D. G. A. L.; Howell, P. D.; Majumdar, A.

Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more